TURKISH JOURNAL OF MATHEMATICS, vol.40, no.4, pp.850-863, 2016 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
Oscillation, delay dynamic equations, time scales, DIFFERENCE-EQUATIONS, UNBOUNDED DELAY, CRITERIA
Dokuz Eylül University Affiliated:
In this paper, we present new sufficient conditions for the oscillation of first-order delay dynamic equations on time scales. We also present some examples to which none of the previous results in the literature can apply.